On the canonical topology of an analytic algebra and of an analytic module
Bulletin de la Société Mathématique de France, Volume 93 (1965), p. 129-153
@article{BSMF_1965__93__129_0,
     author = {Jurchescu, M.},
     title = {On the canonical topology of an analytic algebra and of an analytic module},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {93},
     year = {1965},
     pages = {129-153},
     doi = {10.24033/bsmf.1619},
     zbl = {0147.01702},
     mrnumber = {33 \#5937},
     language = {en},
     url = {http://www.numdam.org/item/BSMF_1965__93__129_0}
}
Jurchescu, M. On the canonical topology of an analytic algebra and of an analytic module. Bulletin de la Société Mathématique de France, Volume 93 (1965) pp. 129-153. doi : 10.24033/bsmf.1619. http://www.numdam.org/item/BSMF_1965__93__129_0/

[1] Cartan (Henri). - Idéaux de fonctions analytiques de n variables complexes, Ann. scient. Éc. Norm. Sup., 3e série, t. 61, 1944, p. 149-197. | Numdam | MR 7,290c | Zbl 0035.17103

[2] Grothendieck (Alexander). - Espaces vectoriels topologiques. - São Paulo, Instituto de Matemática pura e aplicada do Conselho nacional de Pesquisas, 1954. | Zbl 0058.33401

[3] Jurchescu (Martin). - Teoria localǎ a functiilor de mai multe variabile complexe, Expuneri in Seminarul Stoïlow, 1960-1961, Bucuresti, Ed. Acad. R.P.R., 1965.

[4] Sebastião E Silva (J.). - Su certe classi di spazi localmente convessi importanti per le applicazioni, Rend. Math. e delle sue Appl., Roma, t. 14, 1955, p. 388-410. | MR 16,1122c | Zbl 0064.35801

[5] Zariski (O.) and Samuel (P.). - Commutative algebra, vol. 2. - Princeton, D. Van Nostrand Comp., 1960. | MR 22 #11006 | Zbl 0121.27801